# SDR AWXA200300545

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 53,419 hours, 28,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990116
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING INSPECTION THE R-2 DOOR EMERGENCY ESCAPE SLIDE CABLE WAS FOUND FRAYED.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR EMERGENCY ESCAPE SLIDE CABLE IAW T/C I1C25009.
